# SDR 95ZZZX7018

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26150
- Make and model: Cessna 402C
- Aircraft serial: 402C0111
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 01003600
- Condition: Contaminated
- Location: Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONSTANT REPORTS OF POOR BRAKES PROMPTED A REMOVAL AND INSPECTION OF MASTER CYLINDER.  FOUND SIGNS OF CONTAMINATION BY REMAINS OF DISSOLVED RUBBER.  REPLACED MASTER CYLINDER AND HOSES.  SUBMITTER BELIEVES BRAKES WERE SERVICED WITH SOMETHING OTHER THAN WHAT IS SPECIFIED IN THE SERVICE MANUAL.
